# SDR VNAA2014112500011

- Difficulty date: November 19, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 25,827 hours, 26,072 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 1D14J
- Condition: Failed
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED YAW DAMPER-1 FAIL FD & AUTO PILOT FAIL IN FLT.  INTERROGATED MDC AND FCC DIAGNOSTIC, FOUND FCC 1 FAILING INTERMITTENTLY,  R & R NR 1 FCC CARD IAW AMM 22-12-14-00-400-801, OPS CHECK GOOD. ALSO, R & R YAW DAMPER NR 1 PUSH BUTTON IAW CMM 22-22-04 FOR INTERMITTENTLY BEING STUCK.
